# SDR GLBA2001007

- Difficulty date: January 14, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 9,823 hours, 13,548 cycles
- Propeller: Hartzl HCE4A3I
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O - RIGHT PROP RPM WENT TO 1900 ON T/O ROLL.  INSPECTED INDICATING, SYSTEM COULD NOT DUPLICATE FAULT.  SYSTEM OPS CHECKED GOOD.  RETURNED TO SERVICE.
